Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 130, NWS Pueblo, CO

August 22, 2013El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 22, 2013, 6:45 PM MDT for El Paso County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2013, 6:45 PM MDT (00:45 UTC)
Expired
Aug 22, 2013, 7:30 PM MDT
In force
45 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
176 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

666 
WUUS55 KPUB 230045
SVRPUB
COC041-230130-
/O.NEW.KPUB.SV.W.0130.130823T0045Z-130823T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
645 PM MDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 730 PM MDT

* AT 641 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM BLACK FOREST TO COLORADO SPRINGS...AND MOVING EAST
  AT 5 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  COLORADO SPRINGS...FALCON AND PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

VERY RAINFALL IS OCCURRING WITH THESE STORMS...AND A FLASH FLOOD 
WARNING IS IN EFFECT. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS!

&&

LAT...LON 3907 10444 3886 10453 3888 10479 3903 10474
TIME...MOT...LOC 0045Z 272DEG 4KT 3899 10469 3891 10474

HAIL...1.00IN
WIND...<50MPH

$$
3 follow-up statements
581 
WWUS55 KPUB 230052
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
652 PM MDT THU AUG 22 2013

COC041-230130-
/O.CON.KPUB.SV.W.0130.000000T0000Z-130823T0130Z/
EL PASO CO-
652 PM MDT THU AUG 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 730 PM MDT...

AT 651 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACK FOREST TO CENTRAL COLORADO SPRINGS...AND MOVING
EAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FALCON AND PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY PRODUCE 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3907 10444 3886 10453 3888 10479 3903 10474
TIME...MOT...LOC 0052Z 272DEG 4KT 3899 10468 3891 10473

HAIL...1.00IN
WIND...<50MPH

$$
400 
WWUS55 KPUB 230100
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
700 PM MDT THU AUG 22 2013

COC041-230130-
/O.CON.KPUB.SV.W.0130.000000T0000Z-130823T0130Z/
EL PASO CO-
700 PM MDT THU AUG 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL EL
PASO COUNTY UNTIL 730 PM MDT...

AT 655 PM MDT...SEVERE THUNDERSTORMS WERE CENTERED ALONG A LINE
EXTENDING FROM BLACK FOREST TO CENTRAL COLORADO SPRINGS...AND MOVING
EAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
COLORADO SPRINGS...FALCON AND PEYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

VERY HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3903 10471 3907 10444 3886 10453 3888 10477
TIME...MOT...LOC 0100Z 272DEG 4KT 3899 10465 3891 10470

HAIL...1.00IN
WIND...<50MPH

$$
039 
WWUS55 KPUB 230117
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
717 PM MDT THU AUG 22 2013

COC041-230127-
/O.CAN.KPUB.SV.W.0130.000000T0000Z-130823T0130Z/
EL PASO CO-
717 PM MDT THU AUG 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EL PASO COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...SMALL HAIL AND VERY HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3903 10471 3907 10444 3886 10453 3888 10477
TIME...MOT...LOC 0117Z 272DEG 4KT 3899 10463 3891 10468

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 3:46 PM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, Aug 22, 3:46 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT THU AUG 22 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 345 PM MDT THU AUG 22 2013

...HEAVY RAINERS THIS EVENING...

FLASH FLOOD WATCH WILL CONTINUE FOR THE WALDO AND BLACK FOREST BURN
SCARS THROUGH 8 PM.  OTHER BURN SCARS IN THE AREA ARE NOT OFF THE
HOOK EITHER...JUST NOT QUITE AS MUCH CONFIDENCE AS THE WALDO AND
BLACK FOREST SCARS.  PRIMARY DRIVERS FOR FLASH FLOOD THREAT THIS
EVENING ARE PRECIPITABLE WATER AND SLOW STORM MOVEMENT.  TOTAL
BLENDED PRECIPITABLE WATERS HAVE BEEN CREEPING UP THROUGH THE DAY
AND ARE NOW AT 152% OF NORMAL OVER THE WALDO AND BLACK FOREST
SCARS.  A GOOD PORTION OF SOUTHEAST AND SOUTH CENTRAL COLORADO IS
CURRENTLY IN THE 140-150% OF NORMAL RANGE...WITH EXTREMES OF 177%
OVER NORTHWEST CROWLEY COUNTY ON THE HIGH END...AND 100% OVER THE
FAR SOUTHEAST CORNER OF BACA COUNTY ON THE LOW END.  THE OTHER BIG
CONCERN IS THE VERY SLOW STORM MOVEMENTS SO FAR THIS AFTERNOON. A
FEW STORM UPDRAFTS HAVE BEEN GOING UP VERY INTENSELY AND THEN JUST
MEANDERING VERY SLOWLY TO THE NORTHEAST OR MOVING HARDLY AT ALL.
THIS COMBINATION OF HIGH PRECIPITABLE WATER AND SLOW STORM MOVEMENT
IS VERY CONCERNING...ESPECIALLY IF A BURN SCAR IS THE TARGET.
ANOTHER IMPORTANT FACTOR IS THE SURFACE MOISTURE.  DESPITE MODEL
FORECASTS OF SURFACE DEWPOINTS MIXING INTO THE 40S OVER MOST OF THE
I-25 CORRIDOR...THAT HAS NOT REALLY BEEN THE CASE SO FAR.  MOST
AREAS HAVE REMAINED IN THE 50S...WITH JUST A FEW UPPER 40S OVER FAR
NORTHWEST EL PASO COUNTY. SO...IF IT RAINS...IT COULD RAIN
HARD...FOR A LONG TIME...AND WITH VERY LITTLE EVAPORATION.

CURRENTLY...AN INTENSE CLUSTER OF STORMS IS DEVELOPING ALONG AND
JUST NORTH OF THE TELLER AND EL PASO COUNTY LINES.  THIS IS PROBABLY
THE KICK OFF AND THE AREA TO WATCH FOR STORM EVOLUTION OVER THE NEXT
SEVERAL HOURS.  OUTFLOW BOUNDARIES WILL BE COMING SOUTH OUT OF THOSE
STORMS OVER THE NEXT COUPLE HOURS...INITIATING NEW CONVECTION THAT
WILL LIKELY BE EQUALLY AS INTENSE. ANOTHER BIG AREA TO WATCH RIGHT
NOW IS ALONG THE RATON MESA WHERE THE RADAR IS CURRENTLY LIGHTING
UP.  THIS AREA IS LIKELY BEING TRIGGERED BY THE HIGHER TERRAIN DOWN
THERE AS WELL AS A LINE OF WIND CONVERGENCE...WITH LIGHT NORTHEAST
WINDS TO THE NORTH OF THE BOUNDARY...AND SOUTHWEST BREEZES TO THE
SOUTH OF THE BOUNDARY.  PROBABLY BEST POTENTIAL FOR ANY SEVERE
WEATHER THIS AREA...ALTHOUGH PALMER DIVIDE IS NOT OUT OF THE
QUESTION EITHER.  RECENT DATA INDICATES POSSIBLE SHEER VALUES
25-30 KTS ALONG THE DIVIDE.

CONVECTION WILL CONTINUE INTO THE EVENING HOURS...GRADUALLY
DISSIPATING IN MOST CASES BUT WITH SOME NEW CONVECTION FORMING.
THEN...AFTER MIDNIGHT...SHOULD SEE CONVECTION GRADUALLY DISSIPATE
IN ALL AREAS.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 PM MDT THU AUG 22 2013

METEOROLOGICAL CHALLENGES DURING THE LONGER TERM CONTINUE TO BE POPS
AND TEMPERATURES.

RELATIVELY MINOR ADJUSTMENTS FOR LONGER CYCLE AS UPPER RIDGE IS
STILL EXPECTED TO REMAIN CLOSE ENOUGH TO THE FORECAST DISTRICT TO
ALLOW PRIMARY MOISTURE AXIS TO REMAIN NEAR AND WEST OF THE WESTERN
SECTIONS OF THE CWFA DURING THE MAJORITY OF THE LONGER TERM.

UPPER RIDGE OF HIGH PRESSURE LOCATED OVER FAR SOUTHEASTERN  COLORADO
THIS AFTERNOON SHOULD RELOCATE TO EASTERN KANSAS BY 00Z MONDAY AND
THEN OSCILLATE OVER PORTIONS OF KANSAS INTO THURSDAY BEFORE MAKING A
MORE SUBSTANTIAL PUSH EAST FROM LATE NEXT WEEK INTO NEXT
WEEKEND.

MOST FAVORABLE MOISTURE FEED DURING THE LONGER TERM SHOULD BE NOTED
OVER WESTERN PORTIONS OF THE FORECAST DISTRICT AND POINTS WEST
DURING THE LONGER TERM WITH THE PRIMARY DEEPER MOISTURE EMANATING
FROM THE DEEP TROPICS OFF THE WEST COAST OF MEXICO REMAINING
CENTERED OVER ARIZONA...UTAH AND WESTERN COLORADO REGION INTO NEXT
WEEK. WESTERN BURN SCARS SUCH AS THE WEST FORK COMPLEX SHOULD NOTE
THE HIGHEST POTENTIAL OF BURN SCAR FLASH FLOODING DURING THIS
TIME-FRAME. AS ALWAYS...WFO PUEBLO WILL MONITOR CLOSELY.

WELL ABOVE SEASONAL LATE AUGUST MAXIMUM TEMPERATURES(ESPECIALLY
EASTERN SECTIONS) ARE ANTICIPATED THROUGH NEXT THURSDAY. FOR
EXAMPLE...MAXIMUM TEMPERATURES REACHING INTO THE 90S SHOULD BE NOTED
OVER THE MAJORITY THE SOUTHEASTERN COLORADO PLAINS FROM SATURDAY
INTO NEXT THURSDAY.  FINALLY...RELATIVELY LOW-GRADE GRADIENT WIND
SHOULD CONTINUE OVER THE MAJORITY OF THE FORECAST DISTRICT THROUGH
NEXT THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 345 PM MDT THU AUG 22 2013

MAIN CONCERN THIS EVENING IS CONVECTION DEVELOPING OVER THE PALMER
DIVIDE...RATON RIDGE AND OTHER MOUNTAIN AREAS...AND THEN OVER THE
REST OF SOUTH CENTRAL AND SOUTHEAST COLORADO AS THE EVENING
PROGRESSES. WILL SEE SCATTERED THUNDERSTORMS...ALONG WITH LOCALLY
HEAVY RAINFALL WITH THE STRONGER STORMS...AND POSSIBLY SOME SMALL
HAIL. GREATEST RISK OF HEAVY RAINFALL AFFECTING THE TERMINALS WILL
BE AT KCOS IN THE 22-02Z TIME PERIOD. COULD BRIEFLY SEE MVFR OR
EVEN POTENTIALLY A SHORT PERIOD OF IFR WITH HEAVY RAIN...ALONG
WITH WIND GUSTS IN THE 30-40KT RANGE. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH UNTIL 8 PM MDT THIS EVENING FOR COZ081-084-085.

&&
Hazardous weather outlook, Aug 22, 11:57 AM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1157 AM MDT THU AUG 22 2013

COZ058>089-093>099-231800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1157 AM MDT THU AUG 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

INCREASED CONCERN IS DEVELOPING OVER THE WALDO AND BLACK FOREST BURN
SCARS FOR TODAY. MORNING MODEL DATA CONTINUES TO INDICATE GOOD POTENTIAL
FOR SHOWERS AND THUNDERSTORMS PRODUCING LOCALLY HEAVY RAIN IN AND
AROUND THE SCARS. LIKELIHOOD OF FLASH FLOODING ON THE SCARS IS
NOW IN THE RANGE OF 50 TO 60 PERCENT BETWEEN ABOUT 1 PM AND 8 PM
MDT TODAY. CONDITIONS ARE RIGHT FOR FLASHING FLOODING TODAY.
ATMOSPHERIC MOISTURE IS UP AND STORM MOVEMENT WILL BE SLOW.  THE
DEVELOPMENT OF FLASH FLOODING...HOWEVER...WILL STILL BE DEPENDENT
ON HOW CONVECTION ACTUALLY DEVELOPS AND TRACKS LATER TODAY.

OTHERWISE... SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE
MOUNTAINS DURING THE EARLY AFTERNOON...THEN SPREAD EAST ACROSS THE
INTERSTATE 25 CORRIDOR AND PLAINS THROUGH THE AFTERNOON INTO THE
EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH ANY OF THESE
THUNDERSTORMS...WHICH COULD POSE A FLASH FLOOD THREAT ON ANY OF
THE AREA BURN SCARS. OTHER STORM THREATS WILL BE CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO AROUND 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DAILY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST FOR THE
MOUNTAIN AREAS FRIDAY THROUGH WEDNESDAY. LIGHTNING WILL BE THE
MAIN THREAT FROM THUNDERSTORMS. IN ADDITION...SLOW STORM MOVEMENTS
WILL LIKELY LEAD TO LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO
FLASH FLOODING ISSUES ON AREA BURN SCARS...IN PARTICULAR THE WEST
FORK COMPLEX.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR THIS
AFTERNOON AND EARLY EVENING.

50/50

In the hours before

Local storm report, Aug 22, 6:22 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
622 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       4 ENE AIR FORCE ACADEMY 39.01N 104.79W
08/22/2013  M1.55 INCH       EL PASO            CO   TRAINED SPOTTER

            RAIN FELL IN 35 MINUTES. HAIL UP TO ONE INCH IN DIAMETER.
            URBAN STREET FLOODING.

&&

STARK
Local storm report, Aug 22, 6:27 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
627 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       5 SE MONUMENT           39.05N 104.81W
08/22/2013  M2.00 INCH       EL PASO            CO   TRAINED SPOTTER

            MEASURED IN 25 MINUTES

&&

MW
Local storm report, Aug 22, 6:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
628 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HEAVY RAIN       7 ESE TEXAS CREEK       38.37N 105.46W
08/22/2013  M0.50 INCH       FREMONT            CO   TRAINED SPOTTER

            25 MINUTE DURATION.

&&

RMG
Special weather statement, Aug 22, 6:31 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
631 PM MDT THU AUG 22 2013

COZ085-230100-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT-
631 PM MDT THU AUG 22 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
   THIS INCLUDES...SOUTHEASTERN COLORADO SPRINGS.

AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM SCHRIEVER
AFB TO 5 MILES NORTHEAST OF MIDWAY...WHICH WAS MOVING TOWARD THE
EAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
  SCHRIEVER AFB AND RURAL AREAS OF SOUTHERN EL PASO COUNTY EAST OF
  INTERSTATE 25.

PENNY TO NICKEL SIZE HAIL...AND VERY HEAVY RAIN ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Local storm report, Aug 22, 6:43 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
643 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       5 SE MONUMENT           39.05N 104.81W
08/22/2013  M2.93 INCH       EL PASO            CO   TRAINED SPOTTER

            45 MINUTE DURATION.

0640 PM     HEAVY RAIN       7 NNE COLORADO SPRINGS  38.92N 104.77W
08/22/2013  M0.42 INCH       EL PASO            CO   TRAINED SPOTTER

            15 MINUTE DURATION.

0640 PM     HAIL             5 N COLORADO SPRINGS    38.91N 104.82W
08/22/2013  E0.75 INCH       EL PASO            CO   AMATEUR RADIO

            AT POWERS AND RESEARCH.

&&

RMG
Local storm report, Aug 22, 6:44 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
644 PM MDT THU AUG 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HEAVY RAIN       4 ENE AIR FORCE ACADEMY 39.01N 104.79W
08/22/2013  M2.18 INCH       EL PASO            CO   TRAINED SPOTTER

            OVER THE PAST HOUR

&&

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:06 PM MDTSevere Thunderstorm WarningPUBEl Paso39 min
Aug 22, 6:12 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 6:12 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 6:34 PM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Aug 22, 7:00 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 7:19 PM MDTAreal Flood AdvisoryPUBHuerfano, Pueblo3 hr
Aug 22, 7:32 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 8:08 PM MDTSevere Thunderstorm WarningPUBEl Paso52 min
Aug 22, 8:17 PM MDTAreal Flood AdvisoryPUBPueblo3 hr
Aug 22, 8:31 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 8:55 PM MDTFlash Flood WarningPUBEl Paso, Teller3 hr
Aug 22, 8:55 PM MDTSevere Thunderstorm WarningPUBEl Paso50 min
Aug 22, 9:11 PM MDTFlash Flood WarningPUBPueblo3 hr
Aug 22, 9:33 PM MDTAreal Flood AdvisoryPUBFremont3 hr
Aug 22, 9:41 PM MDTRiver Flood WarningPUBEl Paso9 hr
Aug 22, 9:59 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 10:18 PM MDTFlash Flood WarningPUBEl Paso3 hr
Aug 22, 11:27 PM MDTAreal Flood WarningPUBEl Paso, Teller6 hr
Aug 22, 11:54 PM MDTFlash Flood WarningPUBPueblo2 hr
Aug 23, 2:02 PM MDTAreal Flood AdvisoryPUBFremont118 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.